Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Towards a control model for the Murray Mouth
Author: Frick, R.
Bourman, R.
Lucic, D.
Citation: Environmental Modeling and Assessment, 1996; 1(1-2):37-44
Issue Date: 1996
ISSN: 1420-2026
RMID: 0030006784
DOI: 10.1007/BF01874845
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.